# SDR YENA20110218200

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 10,144 hours, 5,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002590
- Condition: Failed
- Location: Cabin
- Part time: 10,394 hours, 6,095 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 338 MCO-IAD, ON GROUND MAINTENANCE CHECK FOUND L1 DOOR CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT POWER SUPPLY.  OPS CHECK GOOD.
